# SDR TAMF2015FA0000068

- Difficulty date: February 17, 2015
- Submitted: February 23, 2015
- Operation: General aviation
- Aircraft: N331QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1380
- Engine: Rroyce RB211TRENT77
- Engine time: 7,600 hours, 2,469 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: FW23741
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Part time: 7,600 hours, 2,469 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE 360 OF THE ACFT, DETECTED A FOD AT LT ENGINE, WITH FAN BLADES NR 8, 9, 22 DAMAGE, NICKED, AND INLET COWL WITH DAMAGE IN THE ACUSTIC PANELS. A VISUAL INSPECTION OF THE LOW PRESSURE COMPRESSOR WAS PERFORMED AND IS NOT REQUIRED A BOROSCOPE INSPECTION THE BLADES WILL BE CHANGED AND THE INLET COWL REPAIRED.
